# SDR USAA2012061900012

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON UPPER AND LOWER TRAILING EDGE SURFACES, OUTBOUND AFT CORNER OF NR 2 SLAT TRAILING EDGE WEDGE.  REPAIRED NR 2 SLAT TRAILING EDGE WEDGE IAW B737-400 SRM 51-70-10.
